# SDR DALA2025013100752

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0784800) CORROSION ON RH SIDE PLATE AT UPPER AND LOWER FACE BTW STA 500C TO 500I OF FWD CARGO COMPARTMENT. RH SIDE PLATE BTW STA 500C TO 500I OF FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G AND PER DWG 143A7501.
